# SDR CA960208101

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38102621
- Condition: Smoking
- Location: Apu Eng
- Part time: 70,174 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)PRIOR TO DEPARTURE, APU AUTO SHUT DOWN, EMITTING CLOUDS OF SMOKE. APU WAS MEL'D AND AIRCRAFT DEPARTED. ON CLIMB, CABIN AIR CONDITIONING SYSTEM DISCHARGED OIL VAPOURS. AIRCRAFT RETURNED TO BLOCKS AND C OMPLETED AN OVERWEIGHT LANDING. OVERWEIGHT LANDING CHECK CARRIED OUT AND APU REPLACED. COLOESCER BAGS REPLACED AND AIR CONDITIONING PURGED.
